dustinscott wrote: I used to have acne all over my face. My mum took me to the doctors one day and she told me to go to a dermatologist and he gave me these tablets called Roaccutane. If you live in America I think it is called Accutane or something like that. I won’t lie to you though, they do have some bad side affects. The only side effects that I got where mood swings though. It takes a while for them to go away, it took me like 4 months or something but mine were severe. After a month your face will go really dry and you will start getting nosebleeds sometimes. I would research it first though and look at all the side effects. But for me it worked great, the only thing was that it took a while for them to go. I would really strongly recommend you trying Roaccutane if ur acne is bothering you and since you’ve had them for over 2 years. It also gets rid of most of the scars.
Thank you for the information but there is no way I am going on something medical for acne again.My hormones are messed up from Candida,so why would I go on something that messes them up again? I’ve started eating wild salmon and my skin is looking a little better already,in just two days.Also doing hot steam baths followed by cold showers,I swear my skin is glowing.It’s going to take a little while but I know it’ll come around in the end.Thanks again.